| Model Number |
ENF-VH |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device inspection, the rhino-laryngo videoscope's upward and downward angulation lever plates had foreign objects.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
There was a foreign object also found on the actuator body.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the correction of the initial mdr and the legal manufacturer's final investigation.Corrected fields: b5, e1 and h6 (type of investigation code: 10 ¿ testing of actual/suspected device should have been added form the initial).Additional information: d8, h4 and h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over four (4) years since the subject device was manufactured.Based on the results of the investigation, the probable cause and the root cause of the reportable event could not be identified.The event can be detected/prevented by following the instructions for use which state: according to the instruction manual for enf-vh, the reprocessing procedures are described in the following chapters.Chapter 6 compatible reprocessing methods and chemical agents.Chapter 7 cleaning, disinfection, and sterilization procedures.Olympus will continue to monitor field performance for this device.